MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: mlc-20 user's test strip had poor storage.(kitchen).(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the result obtained.The expected fasting blood glucose test result range is 99 to 150mg/dl.The customer did not report symptoms.Customer did bring meter to the doctor as a result of the actual blood glucose results.The product is stored by customer according to specification.During the call on (b)(6) 2017, a back to back blood test was performed or non-fasting by the customer and produced test results of 137 and 118 mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 03/17/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (date/time not stored correctly) 168mg/dl (b)(6) 2017 11:36 am fasting: yes; 160mg/dl (b)(6) 2017 11:06 am fasting: yes; 203mg/dl (b)(6) 2017 08:53 am fasting: yes; 125mg/dl (b)(6) 2017 08:09 pm fasting: no; 189mg/dl (b)(6) 2017 10:46 am fasting: yes.Memory concerns: customer is concerned with all of the readings.Customer called regarding high results.Customer states that since he was upgraded from true result to true metrix meter, readings have been 50-60 points higher.Customer says he still believes results are much higher than expected.Customer says, because the meter was reading high, he went in to see his doctor on (b)(6) 2017.Customer says according to his doctor, blood glucose result was 81mg/dl.Customer says when he went home shortly after, and is not sure of exact time between readings, he tested with true metrix meter and result was 68 points higher.Customer is storing test strips in kitchen but says it is in a cool area.Advised on proper storage.Customer does not have any control solution.
 
Additional Manufacturer Narrative
Internal report #(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: mlc-20 user's test strip had poor storage.(kitchen) test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the result obtained.The expected fasting blood glucose test result range is 99 to 150mg/dl.The customer did not report symptoms.Customer did bring meter to the doctor as a result of the actual blood glucose results.The product is stored by customer according to specification.During the call on (b)(6) 2017, a back to back blood test was performed or non-fasting by the customer and produced test results of 137 and 118 mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 03/17/2018 and open vial date is 3/1/2017.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Memory concerns: customer is concerned with all of the readings.Customer called regarding high results.Customer states that since he was upgraded from true result to true metrix meter, readings have been 50-60 points higher.Customer says he still believes results are much higher than expected.Customer says, because the meter was reading high, he went in to see his doctor on (b)(6) 2017.Customer says according to his doctor, blood glucose result was 81mg/dl.Customer says when he went home shortly after, and is not sure of exact time between readings, he tested with true metrix meter and result was 68 points higher.Customer is storing test strips in kitchen but says it is in a cool area.Advised on proper storage.Customer does not have any control solution.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6728685
Report Number1000113657-2017-01454
Device Sequence Number653023
Product Code NBW
UDI-Device Identifier00010939742445
UDI-Public(01)00010939742445
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT1964
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2017
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 06/29/2017
Supplement Date Received by Manufacturer06/29/2017
Initial Report FDA Received Date07/20/2017
Supplement Report FDA Received Date08/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1